For effective relief of:
- Nasal Congestion
- Aches, Pains & Chills
- Fever
- Sore Throat Pain
- Dry Cough
- Headache
- Thins & Loosens Mucus (Daytime only)
- Relieves Cough with Phlegm (Daytime only)
- Runny Nose & Sneezing (Nighttime only)
Daytime and nighttime formulations: Refer to the current product package for the complete medicinal and non-medicinal ingredient list and exact amounts. The product page identifies daytime and nighttime caplet options.
Follow the dosage and directions printed on the current product package. Do not exceed the recommended dose. If you have questions about dosing or whether this product is appropriate for you, consult a doctor or pharmacist.
Important: Always read and follow the product label. Do not use more than the recommended dose. Products containing acetaminophen should not be combined with other medicines containing acetaminophen unless directed by a healthcare professional. Consult a doctor or pharmacist if you have questions about whether this product is right for you.
This website contains product information that may differ from the information on the product packaging. Refer to the product package for the most up-to-date product information.
devteam –
test
devteam –
This is the best product.